Search - Université de Nantes Access content directly

Filter your results

42 Results
Domains : math.math-ca

A note on maximal Fourier Restriction for spheres in all dimensions

Marco Vitturi
Preprints, Working Papers, ... hal-01498185v1
Image document

Sparse bilinear forms for Bochner Riesz multipliers and applications

Cristina Benea , Frederic Bernicot , Teresa Luque
Preprints, Working Papers, ... hal-01319301v1
Image document

Bilinear Rubio de Francia inequalities for collections of non-smooth squares

Frederic Bernicot , Marco Vitturi
Publicacions Matemàtiques, 2020, 64 (1), pp.43-73
Journal articles hal-01670742v1
Image document

Probabilistic global well-posedness for the supercritical nonlinear harmonic oscillator

Aurélien Poiret , Didier Robert , Laurent Thomann
Analysis & PDE, 2014, 7 (4), pp.997--1026
Journal articles hal-00857679v2
Image document

Endless continuability and convolution product

Eric Delabaere , Yafe Ou
Preprints, Working Papers, ... hal-01071005v1
Image document

Dirac brushes (or, the fractional Fourier transform of Dirac combs)

Joe Viola
Preprints, Working Papers, ... hal-01953915v1
Image document

On the inviscid limit of the 2D Euler equations with vorticity along the $(LMO^\alpha)_\alpha$ scale

Frederic Bernicot , Tarek M. Elgindi , Sahbi Keraani
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2016, 33 (2), pp.597-619
Journal articles hal-00925033v1
Image document

Autour des inégalités de dispersion via le semi-groupe de la chaleur

Valentin Samoyeau
Analyse classique [math.CA]. Université de Nantes, 2016. Français. ⟨NNT : ⟩
Theses tel-01345209v1
Image document

Formally Verified Approximations of Definite Integrals

Assia Mahboubi , Guillaume Melquiond , Thomas Sibut-Pinote
Journal of Automated Reasoning, 2019, 62 (2), pp.281-300. ⟨10.1007/s10817-018-9463-7⟩
Journal articles hal-01630143v2

Non-commutative Painleve' equations and Hermite-type matrix orthogonal polynomials

Mattia Cafasso , Manuel D. de La Iglesia
Communications in Mathematical Physics, 2014
Journal articles hal-00773582v1
Image document

A bilinear Rubio de Francia inequality for arbitrary rectangles

Frederic Bernicot , Marco Vitturi
International Mathematics Research Notices, 2020
Journal articles hal-01858507v1
Image document

Mixed-norm estimates for paraproducts

Cristina Benea , Camil Muscalu
Analyse des Equations aux Dérivées Partielles Roscoff, 30 Mai au 3 Juin 2016, May 2016, Roscoff, France
Conference papers hal-01403035v1
Image document

The Fourier transform of multiradial functions

Frederic Bernicot , Loukas Grafakos , Yandan Zhang
Monatshefte für Mathematik, 2014, 175 (1), pp.43-64
Journal articles hal-00849721v1
Image document

A bilinear Rubio de Francia inequality for arbitrary squares

Cristina Benea , Frederic Bernicot
Preprints, Working Papers, ... hal-01267667v1
Image document

Sharp constants for composition with a bi-Lipschitz measure-preserving map

Frederic Bernicot , Sahbi Keraani
Mathematical Research Letters, 2014, 21, pp.937-952
Journal articles hal-00691533v1
Image document

Resurgent methods and the first Painlevé equation

Eric Delabaere
Preprints, Working Papers, ... hal-01067086v1
Image document

Boundedness of some multi-parameter fiber-wise multiplier operators

Frederic Bernicot , Polona Durcik
Indiana University Mathematics Journal, 2020
Journal articles hal-02896000v1
Image document

A Note on the Ei Function and a Useful Sum-Inequality

Lilian Besson
Notes de synthèse hal-01847480v1

Sharp weighted norm estimates beyond Calder\'on-Zygmund theory

Frédéric Bernicot , Dorothee Frey , Stefanie Petermichl
Analysis & PDE, 2016, 9 (5), pp.1079-1113
Journal articles hal-01212129v1
Image document

New results on a generalized coupon collector problem using Markov chains

Emmanuelle Anceaume , Yann Busnel , Bruno Sericola
Preprints, Working Papers, ... hal-01005333v1

Higher order paracontrolled calculus

Ismaël Bailleul , Frederic Bernicot
Forum of Mathematics, Sigma, 2019, 7, ⟨10.1017/fms.2019.44⟩
Journal articles hal-01382067v1
Image document

Random weighted Sobolev inequalities on $\mathbb{R}^d$ and application to Hermite functions

Aurélien Poiret , Didier Robert , Laurent Thomann
Annales Henri Poincaré, 2015, 16 (2), pp.651--689
Journal articles hal-00846154v2

Quasi-Banach Valued Inequalities via the Helicoidal method

Cristina Benea , Camil Muscalu
Preprints, Working Papers, ... hal-01402824v1

Sparse domination via the helicoidal method

Cristina Benea , Camil Muscalu
Preprints, Working Papers, ... hal-01686879v1
Image document

Sturm's theorem on zeros of linear combinations of eigenfunctions

Pierre Bérard , Bernard Helffer
Expositiones Mathematicae, 2020, 38 (1), 27--50 /
Journal articles hal-01541645v4
Image document

Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator

Valentin Samoyeau
Preprints, Working Papers, ... hal-01299484v1
Image document


Trung Nguyen
Preprints, Working Papers, ... hal-03279059v1
Image document

Pseudodifferential operators associated with a semigroup of operators.

Frederic Bernicot , Dorothee Frey
Journal of Fourier Analysis and Applications, 2014, 20 (1), pp.91-118
Journal articles hal-00763483v1
Image document

Restriction estimates via the derivatives of the heat semigroup and connexion with dispersive estimates

Frederic Bernicot , El Maati Ouhabaz
Mathematical Research Letters, 2013, 20 (6), pp.1047-1058
Journal articles hal-00812285v1
Image document

Multi-frequency Calderon-Zygmund analysis and connexion to Bochner-Riesz multipliers

Frederic Bernicot
Contemporary mathematics, 2014, 612, pp.29-43
Journal articles hal-00755707v2